# SDR FDEA202406220836

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wng Le Former
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACK  AT   STATION XOS 663 APPROXIMATELY 0.5 INCH   RIGHT HAND WING FIXED LEADING EDGE INTERNAL CRACKED BEADED DOUBLER AT STATION XOS   663 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
